# SDR KBM2005F00119

- Difficulty date: May 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,407 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8761XL2
- Condition: Slow
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GEN, AIRCRAFT STARTS SLOW.  REMOVED AND REPLACED.  (K)
